Liouville's theorem in optimal control problems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1958-1965
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a12,
author = {A. V. Pukhlikov},
title = {Liouville's theorem in optimal control problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1958--1965},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a12/}
}
A. V. Pukhlikov. Liouville's theorem in optimal control problems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1958-1965. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a12/